Norms of classical operators in function spaces
Colloque en l'honneur de Laurent Schwartz - Volume 1, Astérisque, no. 131 (1985), pp. 137-162.
@incollection{AST_1985__131__137_0,
     author = {Pelczynski, A.},
     title = {Norms of classical operators in function spaces},
     booktitle = {Colloque en l'honneur de Laurent Schwartz - Volume 1},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {131},
     year = {1985},
     zbl = {0582.47033},
     mrnumber = {816744},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1985__131__137_0/}
}
TY  - CHAP
AU  - Pelczynski, A.
TI  - Norms of classical operators in function spaces
BT  - Colloque en l'honneur de Laurent Schwartz - Volume 1
AU  - Collectif
T3  - Astérisque
PY  - 1985
DA  - 1985///
IS  - 131
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1985__131__137_0/
UR  - https://zbmath.org/?q=an%3A0582.47033
UR  - https://www.ams.org/mathscinet-getitem?mr=816744
LA  - en
ID  - AST_1985__131__137_0
ER  - 
%0 Book Section
%A Pelczynski, A.
%T Norms of classical operators in function spaces
%B Colloque en l'honneur de Laurent Schwartz - Volume 1
%A Collectif
%S Astérisque
%D 1985
%N 131
%I Société mathématique de France
%G en
%F AST_1985__131__137_0
Pelczynski, A. Norms of classical operators in function spaces, in Colloque en l'honneur de Laurent Schwartz - Volume 1, Astérisque, no. 131 (1985), pp. 137-162. http://archive.numdam.org/item/AST_1985__131__137_0/

A. Baernstein [1] Some sharp Inequalities for Conjugate Funtions - Indiana Univ. Math. Journal 27 (1978), 833-852. | DOI | MR | Zbl

A. Baernstein [2] Some Sharp Inequalities for Conjugate Functions - Proc. Symp. Pure Math. 35 (1979), 409-416. | DOI | MR | Zbl

W. Beckner [1] Inequalities in Fourier Analysis, Annals of Math. 102 (1975), 159-182. | DOI | MR | Zbl

C. Borel [1] On the integrability of Banach space valued Walsh polynomials, Séminaire de Probabilités XIII, Lecture Notes in Mat. 721, Springer Verlag 1979. | DOI | EuDML | MR | Zbl

P. L. Burkholder [1] Martingale transforms, Ann. Math. Statis. 37 (1966), 1494-1504. | DOI | MR | Zbl

P. L. Burkholder [2] A geometric characterization of Banach spaces in which martingale difference sequences are unconditional, Ann. Probab. 9 (1981), 997-1011. | DOI | MR | Zbl

P. L. Burkholder [3] A nonlinear partial differential equation and the unconditional constant of the Haar system in L p , Bull. Amer. Math. Soc. (New Series) 7 (1982), 591-595. | DOI | MR | Zbl

P. L. Burkholder [4] Boundary value problems and sharp inequalities for martingale transforms, Ann. Probab. (to appear). | MR | Zbl

P. Cartier [1] On the structure of Free Baxter Algebras, Advances in Mathematics 9 (1972), 253-265. | DOI | MR | Zbl

P. Cartier [2] Spectre de l'équation de Schrödinger, Application à la Stabilité de Matière (d'après J. Lebowitz, E. Lieb, B. Simon et W. Thinning), Séminaire Bourbaki 29e année, 1976/77, n° 496. | EuDML | MR | Zbl

P. Cartier [3] Classes de formes bilinéaires sur les espaces de Banach (d'après Grothendieck), Séminaire Bourbaki, 13e année, 1960/61, exp. 211, 14 pp. Benjamin New York, 1966. | EuDML | MR | Zbl

M. Cotlar [1] A unified theory of Hilbert transforms and ergodic theory, Rev. Mat. Cuyana I, (1955), 105-167. | MR | Zbl

B. Davis [1] On the week type (1,1) inequality for conjugate functions and circular symmetrization, Proc. Amer. Math. Soc. 44 (1974), 307-311. | MR | Zbl

B. Davis [2] On Kolmogorov's Inequality f ˜ p C p f 1 ,0<p<1, Amer. Math. Soc. 222 (1976), 179-192. | MR | Zbl

X. Fernique [1] Intégrabilité des vecteurs Gaussiens, Compte Rendus Acad. Sci. Paris 270 (1970), 1698-1699. | MR | Zbl

T. Figiel, T. Iwaniec and A. Pełczynski : [1] Computing norms and critical exponents of some operators in L p -spaces, Studia Math. to appear. | EuDML | MR | Zbl

I. C. Gohberg and N. Krupnik [1] Norm of the Hilbert transformation in the L p -space, Functional Analysis and its application 2.2 (1968), 91-92 (Russian). | Zbl

A. Grothendieck : [1] Résumé de la théorie métrique des produits tensoriels topologiques, Bull. Soc. Mat. São Paulo (1956), 1-79. | MR | Zbl

U. Haagerup [1] Les meilleures constantes de l'inégalité de Khinchine, CR. Acad. Sci. Paris 286. série A (1978), 259-262. | MR | Zbl

U. Haagerup [2] The best constants in the Khinchine inequality, Studia Math. 52 (1982), 231-283. | EuDML | MR | Zbl

T. Iwaniec [1] Extremal inequalities in Sobolev spaces and quasiconformal mappings, Zeitschrift f. Analysis und ihre Anwendungen, Bd 1(6) (1982). | MR | Zbl

J. P. Kahane [1] Sur les sommes vectorielles ±u n , CR. Acad. Sci. Paris 259 (1964), 2577-2580. | MR | Zbl

S. Kaijser [1] A note on the Grothendieck constant with an application to Harmonic Analysis, UUDM Report N° 1973 ; 10, Uppsala University.

J. C. Kluyver [1] A local probability problem, Proc. Section of Sci. K. Akad. van Wet. te Amsterdam. VIII (1906). 341-350.

J. L. Krivine [1] Sur la constante de Grothendieck, C.R.Acad. Sci. Paris, 284 (1977) Série A, 445-446. | MR | Zbl

J. L. Krivine [2] Constantes de Grothendieck et fonctions de type positif sur les sphères, Advances in Math. 31 (1979), 16-30. | DOI | MR | Zbl

S. Kwapieʼn [1] Isomorphic characterizations of inner product spaces by othogonal series with vector valued coefficients, Studia Math. 44 (1972) 583-595. | DOI | EuDML | MR | Zbl

H. J. Landau and L. A. Shepp : [1] On the supremum of a Gaussian process, Sankhya 32 (1970), 369-378. | MR | Zbl

J. Lindenstrauss and A. Pełczynski : [1] Absolutely summing operators in p spaces and their applications, Studia Math. 29 (1968), 275-326. | DOI | EuDML | MR | Zbl

J. Lindenstrauss and A. Pełczynski [2] Contributions to the theory of the classical Banach spaces, J. Funct. Anal. 8 (1971), 225-249. | DOI | MR | Zbl

B. Maurey [1] Système de Haar, Séminaire Maurey-Schwartz (1974-1975), École Polytechnique, Paris 1975. | EuDML | MR | Zbl

B. Maurey [2] Théorèmes de factorization pour les opérateurs linéaires à valeurs dans un espace L p (Ω;μ), Astérisque N° 11, Soc. Math. France 1974. | MR | Zbl

A. Olevskiĭ [1] Fourier series and Lebesque functions, Uspehi Mat. Nauke 22 (1967), 237-239 (Russian). | MR

A. Olevskiĭ [2] Fourier series with respect to general orthogonal systems, Springer-Verlag, New York, Heidelberg-Berlin 1975. | DOI | MR | Zbl

A. Pełczynski [1] Banach spaces of Analytic Functions and absolutely summing operators, Conf. Board of Math. Regional Conf. Ser. Math. 30 (1977). | Zbl

S. K. Pichorides : [1] On the best values of the constants in the theorems of M. Riesz, Zygmund and Kolmogorov, Studia Math. 44 (1972), 165-179. | DOI | EuDML | MR | Zbl

A. Pietsch [1] Operator Ideals VEB Deutscher Verlag der Wissenschaften, Berlin 1978. | MR | Zbl

G. Pisier [1] Grothendieck's theorem for non-commutativ C * -algebras with an appendix on Grothendieck constants, Journal of Funct. Anal. 29 (1978), 397-415. | DOI | MR | Zbl

G. Pisier [2] Les produits tensoriels d'espaces de Banach depuis Grothendieck, Séminaire Initiation à l'analyse, G. Choquet, M. Rogalski, J. Saint Raymond, 21e année, 1981/1982 N° 10, Université Paris VI. | Zbl

A. Rietz [1] A proof of the Grothendieck inequality, Israël J. Math. 19 (1974), 271-276. | DOI | MR | Zbl

J. Sawa [1] Master thesis, Warsaw University 1983.

S. B. Stečkin [1] On the best lacunary system of functions, Izv. Acad. Nauk SSSR, Ser. Math. 25 (1961), 357-366 (Russian). | MR

S. J. Szarek [1] On the best constants in the Khinchine inequality, Studia Math. 58 (1978), 197-208. | DOI | EuDML | MR | Zbl

B. Tomaszewski [1] Two remarks on the Khinchine-Kahane inequality, Coll. Math. 46 (1982), 283-288. | DOI | EuDML | MR | Zbl

G. N. Watson [1] A Treatise on the theory of Bessel Functions, Cambridge Univ. Press. 1944. | MR | Zbl

R.M.G. Young [1] On the best constants in the Khinchine inequality, J. London Math. Soc. 14 (1976), 496-504. | DOI | MR | Zbl

A. Zygmund [1] Trigonometric series, Vols I and II, Cambridge 1968. | MR | Zbl